# SDR UALA2012052903012

- Difficulty date: May 28, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 59,084 hours, 22,366 cycles
- Engine: Iae V2527A5
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME 65, STR 31R, CORRODED BELOW OUTFLOW VALVE.  REMOVED AND REPLACED STR 31 RT FROM FRAME 64 TO 67 BELOW OUTFLOW VALVE IAW SRM 51-42-11.
